MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE

ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE
Model Number ONXANE
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
As per the request submitted by fda medwatch program, this report is being resubmitted as report number 1649833-2016--70018-1.This report was initially submitted as 1649833-2016-70014 - 1, march 31, 2016.Description from medwatch report as follows: this is a follow-up report to the original mor no.1649833-2016-70014.Event occurred in romania.A leaflet was broken while attempting rotation of the valve.The valve has been returned and investigated.Evidence suggests that the housing was rotated either by an under size rotator or other method outside the scope of the valve instructions for use (ifu) resulting in leaflet fracture and subsequent valve housing damage.In brief, it is summarized as "iatrogenic damage".The ifu clearly warns against using undersize rotators or other non-on-x instrument as it can result in damage.This was not a structural valve dysfunction caused by latent defect in the valve.

Brand Name
ON-X PROSTHETIC HEART VALVE
Common Device Name
MECHANICAL HEART VALVE
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
Manufacturer Contact
rochelle maney
1300 e. anderson ln
bldg b
austin, TX 78752
7704193355
MDR Report Key5538828
Report Number1649833-2016-70018
Device Sequence Number11677302
Product Code DYE
UDI-Device Identifier00851788001662
UDI-Public00851788001662
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/24/2019
Device Model NumberONXANE
Device Catalogue NumberONXANE-23
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2016
Supplement Date Received by Manufacturer02/17/2016
Initial Report FDA Received Date03/31/2016
Supplement Report FDA Received Date03/31/2016
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown